# SDR AALA951167

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fs 325 Lbl 23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND PRIMED BLENDED AREAS.  APPROVED FOR CONTINUED SERVICE IN NOTED CONDITION BY ENGINEERING PER MRB 767-953.  TST 41,966.02.  CYCLES, 13,544.  (X)
